Open Access

Behavior of semigroups of normal operators in a neighborhood of zero


Full Text

Coming Soon.





Article Information

TitleBehavior of semigroups of normal operators in a neighborhood of zero
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 4-12
MathSciNet MR1771540
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Ya. I. Grushka, Behavior of semigroups of normal operators in a neighborhood of zero, Methods Funct. Anal. Topology 5 (1999), no. 3, 4-12.


BibTex

@article {MFAT115,
    AUTHOR = {Grushka, Ya. I.},
     TITLE = {Behavior of semigroups of normal operators in a neighborhood of zero},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {4-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=115},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues